Revista Matemática Iberoamericana


Full-Text PDF (183 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 3, 2006, pp. 851–866
DOI: 10.4171/RMI/476

Published online: 2006-12-31

Special Toeplitz operators on strongly pseudoconvex domains

Željko Čučković[1] and Jeffery D. McNeal[2]

(1) University of Toledo, USA
(2) Ohio State University, Columbus, USA

Toeplitz operators on strongly pseudoconvex domains in $\mathbb{C}^n$, constructed from the Bergman projection and with symbol equal to a positive power of the distance to the boundary, are considered. The mapping properties of these operators on $L^p$, as the power of the distance varies, are established.

Keywords: Bergman kernel, Toeplitz operators, strongly pseudoconvex domains

Čučković Željko, McNeal Jeffery: Special Toeplitz operators on strongly pseudoconvex domains. Rev. Mat. Iberoamericana 22 (2006), 851-866. doi: 10.4171/RMI/476